board. Nausea, indigestion, headache, body aches, swollen feet and ankles.
22 Mar 2010
The side effects you mention are typical of Rituximab.
See: http://www.drugs.com/sfx/rituximab-side-effects.html for more details.
- Rituximab Information for Consumers
- Rituximab Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rituximab (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have recently had 2 injections of Kenalog ( a month apart) to treat an exacerbation of Vitiligo.I am having some side effects, such as muscle ...
1 answer • 8 Jun 2010
I am currently taking lamictal xr and I have some major side effects: headache, dizzy, energy loss and nausea. I have tried four medications and all ...
1 answer • 14 Aug 2011
So I started on suboxone Thursday around 5 o'clock and I have had my ups and downs as far as side effects. No sleeping, dry mouth, headache, ...
4 answers • 17 Oct 2011
... pass or should I discontinue the medication and look for alternative meds?
1 answer • 31 Oct 2011
Been taking symbicort/spiriva for one yr, & now I'm having side effects almost daily. Within a couple of hrs after taking, I experience ...
2 answers • 10 Feb 2013